# SDR ASOA99106

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120025
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Part time: 22,534 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY BATTERY PACK FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY BATTERY PACK.  OPERATIONAL CHECK WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
